# SDR DALA1201943146

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 4,973 hours, 2,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 32145410
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT SYSTEM TEST DURING SERVICE CHECK, AFT LEFT EPSU BATTERY FAILED.  MAINTENANCE REPLACED EPSU (13WL) AND EPSU BATTERY PER AMM.  SYSTEM TEST NOW OK.
